Use of viagra after eye surgery

Patient

Q: Can Viagra be used a few days after cataract procedure?

Doctor

A:   Viagra is know to have several potential side effects directly related to vision including blurred vision, increase sensitivity to light, loss of peripheral vision and cyanopsia (seeing everything blue). I would suggest delay using such medication until you have completely recovered from your cataract surgery.

Related Q&A

Q: I am 53yrs old having erectile disfunction for the last 3yrs and also having diabetic around 15 yrs . kindly advice m...

Q: I am 32 years old, weight 69 kg, height-5feet 7 inches and hypertensive..i am taking olmezest 40 mg for primary hyper...

Q: Erectile dysfunction. could you guide me to clinic or something i live in Seattle

Q: What is more effective 1500 mg of l-arginine daily or 100mg of sildenafil before sexual intercourse

Q: Dear Doctor, I am a male 23 year-old biology and chemistry graduate with no medical conditions and under no medica...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews